# SDR DALA2019082985067

- Difficulty date: August 20, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 121,520 hours, 21,891 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS A SEAT 40FG ARE INOPERATIVE. FOUND DISCONNECTED EMERGENCY LIGHT WIRE BEHIND SIDEWALL AND RE-CONNECTED. SYSTEM OPERATION IS NORMAL. MCO/PLAC REMOVED.
